# SDR SWAA2020102625479

- Difficulty date: October 20, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,323 hours, 31,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ROW 1 PHOTOLUMINOUS STRIPS HAVE MOISTURE UNDER COVER.  R & R CABIN PHOTO ILLUMINATION STRIP, PER AMM25-27-31.
